# SDR DALA2019022801294

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962486) DURING INSPECTION FOUND CRACK WEB-INTERCOSTAL BTW BS 500C TO BS 500D AT LEVEL S-26R AT FWD CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL BTW BS 500C TO BS 500D AT LEVEL STR 26R AT FWD CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9 DWG # REV A.
